# SDR ASOA20140703183

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION AS MARKED LT OMEGA BEAM GUSSET FRAME 35-36.  MAINTENANCE R & R GUSSETS IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
